ՀՀ ԳԱԱ Տեղեկագիր: Մաթեմատիկա =Известия НАН Армении: Математика =Proceedings of the NAS Armenia: Mathematics

Полиномиальные приближения на квазиконформных дугах

Андриевский, В. В. and Герман, С. П. (1981) Полиномиальные приближения на квазиконформных дугах. ՀՍՍՀ ԳԱ Տեղեկագիր. Մաթեմատիկա, 16 (3). pp. 213-228. ISSN 00002-3043

[img]
Preview
PDF
Download (1982Kb) | Preview
    Item Type: Article
    Additional Information: Բազմանդամային մոտարկումները քվազիկոնֆորմ աղեղների վրա։ Polynomial approximation on the quasiconformal arcs.
    Uncontrolled Keywords: Անդրիևսկի Վ. Վ., Գերման Ս. Պ., Andrievsky V. V., German S. P.
    Subjects: Q Science > QA Mathematics
    Divisions: UNSPECIFIED
    Depositing User: Bibliographic Department
    Date Deposited: 21 Dec 2012 14:33
    Last Modified: 14 Feb 2013 09:54
    URI: http://mathematics.asj-oa.am/id/eprint/1563

    Actions (login required)

    View Item